# SDR C2XA09SH353

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 12,866 hours, 6,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK PREVIOUS REPAIR ON LT OMEGA BEAM (FR 20) AT RAMP ANGLE HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE REMOVED AND REPLACED PREVIOUS REPAIR AND INSTALLED NEW REPAIR ON LT OMEGA BEAM AT FRAME 20 IAW EMB145XR SRM 51-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
